MathSciNet Relay Station
MathSciNet bibliographic data
MR2492806 11B30 (11B75)
Shkredov, I. D. On sets with small doubling. (Russian) Mat. Zametki 84 (2008), no. 6, 927--947; translation in Math. Notes 84 (2008), no. 5-6, 859–878
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement